# SDR CA960826026

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Overheated
- Location: Swashplate
- Part time: 3,280 hours
- Component: Bell, 20601045011
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED STIFFNESS OF CYCLIC CONTROL. AFTER SHUTDOWN, CYCLIC WAS VERY DIFFICULT TO MOVE AND SWASHPLATE WAS HOT. CONTROLS DISCONNECTED AT SWASHPLATE AND BEARING ROUGHNESS NOTED. GREASE PURGED BUT BEARING STILL ROUGH.
